# SDR SIMA1632

- Difficulty date: June 11, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- Aircraft time: 19,623 hours, 19,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3021 - DISC - ROW 11C FLOOR LIGHT INOPERATIVE.  C/A - REMOVED AND REPLACED BULB.  OPS CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (X)
